# SDR AALA202308020639

- Difficulty date: July 30, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 62,052 hours, 25,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCED: CORROSION ON AFT CARGO COMPARTMENT RIGHT HAND TRANSITION PANEL LOCATED FROM BS  727C TO BS 767 AT STR 25R. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R-6.
